Alert archive / Illinois / Flash Flood Warnings in 2010

Flash Flood Warning 48, NWS Lincoln, IL

July 15, 20105 counties in Illinois

NWS Lincoln, IL issued this flash flood warning at Jul 15, 2010, 5:23 PM CDT for 5 counties in Illinois. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2010, 5:23 PM CDT (22:23 UTC)
Expired
Jul 15, 2010, 11:03 PM CDT
In force
6 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Champaign County, IL, Coles County, IL, Douglas County, IL, Edgar County, IL, Vermilion County, IL

The radar

The Lincoln radar (KILX), 132 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 5:30 PM CDTFLASH FLOODTuscola, ILWATER IS BUMPER DEEP IN THE PARKVIEW SUBDIVISION
Jul 15, 6:00 PM CDTFLASH FLOODAshmore, IL6 INCHES OF WATER FLOWING OVER SEVERAL ROADS
Jul 15, 6:38 PM CDTHEAVY RAIN 1.55Tuscola, ILMEASURED FROM 345 PM TO 515 PM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.4 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3622 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3622 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

771 
WGUS53 KILX 152223
FFWILX
ILC019-029-041-045-183-160430-
/O.NEW.KILX.FF.W.0048.100715T2223Z-100716T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
523 PM CDT THU JUL 15 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS...
  EDGAR COUNTY IN EAST CENTRAL ILLINOIS...
  NORTHEASTERN COLES COUNTY IN EAST CENTRAL ILLINOIS...
  SOUTHERN CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...
  SOUTHERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 1130 PM CDT.

* AT 522 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. RAINFALL ESTIMATES IN THIS AREA RANGE FROM 1 TO 
  2 INCHES...WITH AN ADDITIONAL 1 TO LOCALLY 2 INCHES POSSIBLE OVER
  THE NEXT SEVERAL HOURS. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PARIS...TUSCOLA...ALLERTON...ARCOLA...ASHMORE...BROADLANDS...
  BROCTON...CAMARGO...CHRISMAN...HINDSBORO...HUME...KANSAS...
  NEWMAN...OAKLAND...PESOTUM...RARDIN...REDMON...RIDGE FARM...
  SIDELL...VERMILION AND VILLA GROVE.

&&

LAT...LON 3948 8753 3949 8797 3975 8847 3997 8846
      3993 8754

$$

SMITH
3 follow-up statements
948 
WGUS73 KILX 160048
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
748 PM CDT THU JUL 15 2010

ILC019-183-160100-
/O.CAN.KILX.FF.W.0048.000000T0000Z-100716T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAMPAIGN IL-VERMILION IL-
748 PM CDT THU JUL 15 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN VERMILION
AND SOUTHERN CHAMPAIGN COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3948 8753 3949 8797 3975 8847 3989 8762
      3988 8762 3987 8757 3989 8757 3989 8754

$$

ILC029-041-045-160430-
/O.CON.KILX.FF.W.0048.000000T0000Z-100716T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLES IL-DOUGLAS IL-EDGAR IL-
748 PM CDT THU JUL 15 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EDGAR...SOUTHERN DOUGLAS
AND NORTHEASTERN COLES COUNTIES UNTIL 1130 PM CDT...

AT 745 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
RADAR ESTIMATED BETWEEN 2 AND 4 INCHES OF RAIN HAS FALLEN IN 
EASTERN COLES...SOUTHWEST EDGAR AND FAR SOUTHEAST DOUGLAS COUNTIES
DURING THE PAST COUPLE OF HOURS...WITH THE HEAVIEST RAINS FROM 
ASHMORE TO KANSAS. THUNDERSTORMS COULD BRING AN ADDITIONAL 1 TO 2
INCHES OF RAIN THROUGH 9 PM IN EASTERN COLES...EAST OF CHARLESTON...
AND SOUTHERN EDGAR COUNTIES...FROM PARIS SOUTH. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PARIS...ARCOLA...ASHMORE...BROCTON...CAMARGO...CHRISMAN...
HINDSBORO...HUME...KANSAS...NEWMAN...OAKLAND...RARDIN...REDMON AND
VERMILION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3948 8753 3949 8797 3975 8847 3989 8762
      3988 8762 3987 8757 3989 8757 3989 8754

$$

HUETTL
383 
WGUS73 KILX 160149
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
849 PM CDT THU JUL 15 2010

ILC041-160202-
/O.CAN.KILX.FF.W.0048.000000T0000Z-100716T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS IL-
849 PM CDT THU JUL 15 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN DOUGLAS
COUNTY IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3948 8753 3949 8797 3961 8819 3969 8799
      3969 8797 3970 8797 3989 8754

$$

ILC029-045-160430-
/O.CON.KILX.FF.W.0048.000000T0000Z-100716T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLES IL-EDGAR IL-
849 PM CDT THU JUL 15 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EDGAR AND NORTHEASTERN
COLES COUNTIES UNTIL 1130 PM CDT...

AT 847 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
RADAR ESTIMATED BETWEEN 2 AND 4 INCHES OF RAIN FELL IN THE PAST
COUPLE OF HOURS OVER EASTERN COLES AND SOUTHERN EDGAR COUNTIES.
THUNDERSTORMS COULD BRING AN ADDITIONAL HALF TO 1 INCH OF RAIN IN
SOUTHEAST EDGAR COUNTY SOUTHEAST OF PARIS THROUGH 930 PM AND THEY
DRIFT EAST AT 20 MPH. BE ALERT TO POSSIBLE FLASH FLOODING THIS 
EVENING ESPECIALLY FROM ASHMORE TO KANSAS AND AROUND VERMILION.  

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PARIS...ASHMORE...BROCTON...CHRISMAN...KANSAS...OAKLAND...RARDIN...
REDMON AND VERMILION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 3948 8753 3949 8797 3961 8819 3969 8799
      3969 8797 3970 8797 3989 8754

$$

HUETTL
269 
WGUS73 KILX 160403
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1103 PM CDT THU JUL 15 2010

ILC029-045-160419-
/O.CAN.KILX.FF.W.0048.000000T0000Z-100716T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLES IL-EDGAR IL-
1103 PM CDT THU JUL 15 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EDGAR AND
NORTHEASTERN COLES COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3948 8753 3949 8797 3961 8819 3969 8799
      3969 8797 3970 8797 3989 8754

$$

BAK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 2:32 PM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, Jul 15, 2:32 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
232 PM CDT THU JUL 15 2010

.DISCUSSION...
ISSUED 124 PM CDT THU JUL 15 2010

SURFACE MAP AT 18Z HAD COLD FRONT JUST TO THE EAST OF THE IL RIVER.
AHEAD OF THIS FRONT...HOT AND VERY HUMID AIR IN PLACE...WHILE COOLER
AND LESS HUMID AIR BEHIND THE FRONT. 18Z ILX SOUNDING SHOWING
NEARLY 4000J/KG OF CAPE...BUT NO CAP. THUNDERSTORMS DEVELOPED AHEAD
OF THIS FRONT...ACROSS EAST CENTRAL ILLINOIS. MODELS IN THE SHORT
TERM IN DECENT AGREEMENT. FORECAST CHALLENGE IN THE SHORT TERM IS
THEN PRECIPITATION WILL COME TO AN END ACROSS THE AREA TONIGHT/FRIDAY
MORNING...IN THE LONGER TERM THE FORECAST CHALLENGE IS HIGH
TEMPERATURES TOWARD THE MIDDLE OF THE NEXT WEEK.

SHORT TERM...TONIGHT THROUGH SATURDAY
COLD FRONT SLOWLY MOVES SOUTHEAST TONIGHT...REACHING THE SOUTHEAST
COUNTIES BY 06Z. A FEW SHOWERS AND THUNDERSTORMS LINGER ALONG AND
AHEAD THE FRONT TONIGHT AND FRIDAY. A WEAK HIGH PRESSURE SYSTEM
WILL BUILD INTO THE FORECAST AREA FROM THE WEST LATE TONIGHT. THE
FRONT WEAKENS CONSIDERABLY FRIDAY SOUTH OF THE FORECAST AREA...AS
HIGH PRESSURE MOVES ACROSS THE AREA. HIGHS FRIDAY WILL BE A FEW
DEGREES COOLER THAN TODAY...ALONG WITH LOWER HUMIDITY LEVELS.

LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY NIGHT
ANOTHER COLD FRONT MOVES INTO CENTRAL ILLINOIS ON SUNDAY...AND
BECOMES NEARLY STATIONARY ACROSS THE FORECAST AREA. THE GFS AND
ECMWF DIFFER ON PLACEMENT OF THIS FRONT...WITH THE 12Z GFS PLACING
THE FRONT FURTHER SOUTH ACROSS THE SOUTHERN PART OF THE FORECAST
AREA. THE FRONT LIFTS NORTH AS A WARM FRONT ON TUESDAY. UPPER
LEVEL RIDGE BUILDS INTO THE SOUTHEAST US TOWARD THE MIDDLE OF NEXT
WEEK...ALLOWING TEMPERATURES TO RISE...WITH GUIDANCE SUGGESTING
HIGHS IN THE MIDDLE 90S IN THE SOUTHEAST WEDNESDAY AND THURSDAY.

DPK
&&

.AVIATION...
ISSUED 1235 PM CDT THU JUL 15 2010
NOT A LOT OF SHIFT IN THE FORECAST WITH THE EXCEPTION OF CMI AND
DEC IN THE SHORT TERM WITH THE THREAT OF CONVECTION ALONG NOT ONLY
THE OUTFLOW BOUNDARY THAT IS OVER THEM AT THE TIME OF
ISSUANCE...BUT ALSO WITH THE FRONT ITSELF THROUGH THE AFTERNOON
AND THE EVENING. ONCE THE ACTIVITY SHIFTS TO THE SOUTHEAST...THE
MAIN CONCERNS FOR THE TAF SITES WILL BE CLEARING OUT TO BKN
CIRRUS INVOF AND BEHIND THE SLOW MOVING FRONT...THE WIND SHIFT TO
THE NW...AND THE POSSIBLE DEVELOPMENT OF SOME BR AND FG IN THE
MORNING. RIGHT NOW...BEST CHANCES WILL BE IN DEC AND CMI WHERE THE
RAIN IS FALLING NOW...CONTINGENT UPON SOME CLEARING BEHIND THE
STORMS.

HJS
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ILZ031-037-038-
041>057-061>063-066>068-071>073.

&&
Hazardous weather outlook, Jul 15, 3:47 PM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
347 PM CDT THU JUL 15 2010

ILZ027>031-037-038-161100-
KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
347 PM CDT THU JUL 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SLOW MOVING FRONTAL BOUNDARY WILL BRING A CHANCE OF THUNDERSTORMS
TO THE REGION SUNDAY INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

ILZ036-040-041-047-049-050-161100-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-
347 PM CDT THU JUL 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THE ILLINOIS RIVER WILL REMAIN IN FLOOD SOUTH OF HAVANA THROUGH THE
WEEKEND.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SLOW MOVING FRONTAL BOUNDARY WILL BRING A CHANCE OF THUNDERSTORMS
TO THE REGION SUNDAY INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

ILZ042-048-051-161100-
LOGAN-MENARD-SANGAMON-
347 PM CDT THU JUL 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SLOW MOVING FRONTAL BOUNDARY WILL BRING A CHANCE OF THUNDERSTORMS
TO THE REGION SUNDAY NIGHT INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

ILZ043>046-052>057-061-161100-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-MACON-MOULTRIE-
PIATT-SHELBY-VERMILION-
347 PM CDT THU JUL 15 2010

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

HEAT INDEX VALUES OF 100 TO 105 WILL LINGER INTO EARLY EVENING
UNTIL A WEAK COLD FRONT PASSES THROUGH THE REGION.

THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL...ARE POSSIBLE UNTIL
THE COLD FRONT CLEARS THE AREA THIS EVENING. A FEW OF THE STORMS
MAY ALSO PRODUCE DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SLOW MOVING FRONTAL BOUNDARY WILL BRING A CHANCE OF THUNDERSTORMS
TO THE REGION SUNDAY NIGHT INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED EARLY THIS EVENING UNTIL THE
FRONT CLEARS THE AREA.

ILZ062-063-066>068-071>073-161100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
347 PM CDT THU JUL 15 2010

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

HEAT INDEX VALUES OF 100 TO 105 WILL LINGER INTO EARLY EVENING
UNTIL A WEAK COLD FRONT PASSES THROUGH THE REGION.

THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL...ARE POSSIBLE TONIGHT.
A FEW OF THE STORMS MAY ALSO PRODUCE DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FEW THUNDERSTORMS ARE POSSIBLE FRIDAY WITH A WEAK FRONTAL
BOUNDARY STALLED JUST SOUTH OF THE REGION.

A SLOW MOVING FRONTAL BOUNDARY WILL BRING A CHANCE OF THUNDERSTORMS
TO THE REGION SUNDAY NIGHT INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

BAK

In the hours before

Local storm report, Jul 15, 5:19 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
519 PM CDT THU JUL 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     FLOOD            2 N TUSCOLA             39.83N 88.28W
07/15/2010                   DOUGLAS            IL   AMATEUR RADIO

            ABOUT 2 INCHES OF WATER OVER US ROUTE 45 BETWEEN 1300 AND
            1400 NORTH OF TUSCOLA

&&

DPK

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 1:33 PM CDTFlash Flood WarningILXChampaign, Vermilion6 hr
Jul 15, 6:04 PM CDTFlash Flood WarningILXClark, Coles5 hr

Nearby

Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.